(888) 687-4334
Menu

Aleve Pain Reliever Naproxen Sodium, 220mg (NSAID) 270 Bulk Pack

RDC10311421

$ 25.25 $ 39.95

Aleve Pain Reliever Naproxen Sodium, 220mg (NSAID) 270 Bulk Pack

Aleve Pain Reliever is for dealing with long-lasting aches and pains. Enjoy all-day pain relief from just 1 caplet. Each caplet can last 12 hours.

Purpose:

Pain Reliever/Fever Reducer,

Temporarily relieves minor aches and pains due to minor pain of arthritis; muscular aches; backache; menstrual cramps; headache; toothache; the common cold.,Temporarily reduces fever.

Ingredients:

Active Ingredient (in each tablet): Naproxen Sodium (220 mg) (Naproxen 200 mg). Inactive Ingredients: FD&C Blue 2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.

Aleve Pain Reliever Naproxen Sodium, 220mg (NSAID) 270 Bulk Pack Tags

Aleve Bulk Pack | All Day Pain Reliever | Naproxen Sodium 220mg |

You also Viewed

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.